# SDR SIMA200101801

- Difficulty date: January 18, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 3110 · Instrument Panel
- Part: Socket
- Part number: S5009140
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRW - FLT 4020 - FOUND CREW REPORTED NR 2 PITOT FAIL ON EICAS AND THAN HAD AN ELECTRICAL SMELL THROUGHOUT CABIN AND COCKPIT.  CREW MADE AN EMERGENCY LANDING WITHOUT INCIDENT IN CRW.  MAINTENANCE REMOVED AND REPLACED RELAY AND SOCKET.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
